Institutional members access full text with Ovid®

Share this article on:

Patch Testing for Evaluating Drug Reactions Due to Systemic Antibiotics

Cham, Peter M.H.; Warshaw, Erin M.

doi: 10.2310/6620.2007.05061
Review

Several studies have evaluated patch testing for the diagnosis of drug eruptions, but widespread acceptance of this procedure is lacking in North America. The objective of this review is to address patch testing for the evaluation of exanthematous drug eruptions due to systemic antibiotics, using a MEDLINE database search for articles in English on patch testing for systemic drug eruptions caused by antibiotics

From the University of Minnesota, School of Medicine, Minneapolis, MN, and the Minneapolis Veterans Affairs Medical Center, Minneapolis, MN.

Reprints not available.

©2007American Contact Dermatitis Society, All Right Reserved
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website